Limit theorems for integral type estimators with censored data

Zheng, Zukang . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1998. 14 :245-251

Locate this article in:

Bibtex

@article{CIS-145348,
  Author = {Zheng, Zukang},
  Title = {Limit theorems for integral type estimators with censored data},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {14},
  Year = {1998},
  Pages = {245--251},
  Keywords = {Kaplan-Meier estimator}
}

Similar articles